Hey everyone! Went to the dr. on Tuesday and they upped my dose of phentermine--15 mg. in the am and 30 mg in the afternoon for a total of 45 mg altogether. Does this dosage seem too high? I know the 37.5 mg is the highest dose and taken only once a day. Also, I was given 30 mg. a few years back and only took it once a day. Thanks for any advice!
I am currently on Phentermine 30 mg. Just was bumped up to the 37.5. In the meantime, it has not been working as good as it was when I first started taking the pill. My question is how do you split your capsul to make your mg dosage higher
Hi I'm Melissa. I have been on Phentermine for 2 months now. Weight issues run in my family and I started taking it because my younger sister (she's 5'6") who was 175 lbs. is now down to 135. My other younger sister (she's 5'3") was 160 lbs. is now down to 125 lbs. I am 5'7" and the oldest with the most weight issues. I started at 216 and am down to 194 in 2 months. Both sister's changed their eating habits and are exercising. They are eating healthy foods and use salad plates for dinner plates. They also do yoga at least 3x a week. All of our dosages are 37.5mg in the capsule because it is time-released. I am having the hardest time because my dr won't release me to exercise until I reach 180 because of joint issues. I truly believe that if you change your diet and exercise this will work for you. I'm not sure about your dosage but you may want to switch to the time-released capsule because it lasts for 12 hours. Just remember it is not a miracle drug. It is made to suppress your appetite so you can get a grip on eating healthy without the cravings and to give you energy so you can get the motivation to exercise. It also speeds up a depressed metabolism. I hope this information helps :-)
Hi, I have been on Phentermine 15mg for 3 months and I lost about 8lbs a month, I am now up to 30mg a month but his is due to the fact that I am eating a healthy diet, no soda, no junk. I also go to the gym every other day and run and lift weights. If you do not do this as well you will gain he weight back when the dr takes you off the medication for good. So make sure you diet and work out.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.